# SDR DALA1015830916

- Difficulty date: July 7, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 60,290 hours, 46,847 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 23D TO BE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE ON THE LIGHT ASSEMBLY.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  AN OPS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0814)(DLM88101779).
